Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 372, NWS Memphis, TN

May 13, 2011Crittenden County, Mississippi County, Arkansas; Lauderdale County, Shelby County, Tipton County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at May 13, 2011, 3:24 PM CDT for Crittenden County, Mississippi County, Arkansas; Lauderdale County, Shelby County, Tipton County, Tennessee. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2011, 3:24 PM CDT (20:24 UTC)
Expired
May 13, 2011, 4:00 PM CDT
In force
36 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Crittenden County, AR, Mississippi County, AR, Lauderdale County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 16 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 3:30 PM CDTHAIL 0.75Covington, TNDIME SIZE HAIL REPORTED IN COVINGTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 12:31 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1232 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

232 
WUUS54 KMEG 132024
SVRMEG
ARC035-093-TNC097-157-167-132100-
/O.NEW.KMEG.SV.W.0372.110513T2024Z-110513T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
324 PM CDT FRI MAY 13 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  SOUTH CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  WESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  WESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 400 PM CDT

* AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MEEMAN
  SHELBY FOREST STATE PARK...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARION...
  WEST MEMPHIS...WILSON...COVINGTON...MIDTOWN MEMPHIS...MILLINGTON...
  FORT PILLOW STATE PARK AND MEEMAN SHELBY FOREST STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CORONEE
  LAKE...LAKE MCKELLAR...THE CHUTE AND WAPANOCCA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3570 9000 3571 8961 3535 8970 3508 9003
      3508 9040 3520 9038 3545 9017
TIME...MOT...LOC 2022Z 247DEG 23KT 3538 9003

$$
1 follow-up statement
488 
WWUS54 KMEG 132058
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
358 PM CDT FRI MAY 13 2011

ARC035-093-TNC097-157-167-132108-
/O.EXP.KMEG.SV.W.0372.000000T0000Z-110513T2100Z/
MISSISSIPPI AR-CRITTENDEN AR-LAUDERDALE TN-SHELBY TN-TIPTON TN-
358 PM CDT FRI MAY 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR TIPTON...WESTERN SHELBY...
SOUTHWESTERN LAUDERDALE...NORTHEASTERN CRITTENDEN AND SOUTH CENTRAL
MISSISSIPPI COUNTIES WILL EXPIRE AT 400 PM CDT...

AT 358 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE
POSSIBLE FOR YOUR AREA.

LAT...LON 3570 9000 3571 8961 3535 8970 3508 9003
      3508 9040 3520 9038 3545 9017
TIME...MOT...LOC 2058Z 247DEG 23KT 3547 8977

$$


JAB/TLSJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:02 PM CDT, 22 minutes earlier.

Area forecast discussion, May 13, 3:02 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
302 PM CDT FRI MAY 13 2011

.DISCUSSION...

SKIES ARE PARTLY TO MOSTLY CLOUDY THIS AFTERNOON WITH TEMPERATURES
RANGING FROM THE MID 60S TO LOWER 80S. THUNDERSTORMS...SOME
PRODUCING LARGE HAIL ARE MOVING ACROSS EAST ARKANSAS AND THE
MISSOURI BOOTHEEL AND WILL BE MOVING ACROSS THE MISSISSIPPI RIVER
SHORTLY. A SEVERE THUNDERSTORMS REMAINS IN EFFECT FOR THE ENTIRE
FORECAST AREA UNTIL 7 PM.

UPPER LEVEL LOW WAS OVER SOUTH CENTRAL MISSOURI THIS AFTERNOON AND
WILL MOVE EAST TONIGHT ACROSS THE FORECAST AREA. THE BEST CHANCE
OF THUNDERSTORMS WILL BE AHEAD OF THE LOW BUT SOME SCATTERED
THUNDERSTORMS WILL BE POSSIBLE AFTER THE LOW PASSES THROUGH.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY MORNING
ESPECIALLY OVER EASTERN SECTIONS OF THE FORECAST AREA. BEHIND THE
UPPER LOW AND ASSOCIATED COLD FRONT...COOLER AIR WILL MOVE INTO
THE FORECAST AREA ON SATURDAY AS AFTERNOON TEMPERATURES WILL
STRUGGLE TO REACH 70 DEGREES. SATURDAY NIGHT SHOULD REMAIN DRY AND
COOLER.

BY SUNDAY...AN UPPER LEVEL TROUGH WILL SWING SOUTH THROUGH THE
CENTRAL PLAINS AND EVENTUALLY INTO THE FORECAST AREA SUNDAY NIGHT
AND MONDAY. AS A RESULT...SOME ISOLATED SHOWERS ARE POSSIBLE OVER
NORTHERN SECTIONS OF THE FORECAST AREA DURING THE DAY SUNDAY.
SCATTERED SHOWERS WILL BE POSSIBLE SUNDAY NIGHT AND MONDAY ACROSS
THE ENTIRE FORECAST AREA AS THE TROUGH MOVES THE REGION.

HIGH PRESSURE WILL BUILD INTO THE REGION STARTING MONDAY NIGHT
BRINGING A PERIOD OF DRY WEATHER AND PLEASANT BELOW NORMAL
TEMPERATURES FROM MONDAY NIGHT THROUGH THURSDAY.

ANOTHER UPPER LEVEL LOW WILL MOVE INTO THE SOUTHERN PLAINS
THURSDAY NIGHT AND FRIDAY. THIS LOW WILL SPREAD SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THE FORECAST AREA.

HYDROLOGY...

THE MAIN STEM MISSISSIPPI RIVER WILL REMAIN ABOVE MAJOR FLOOD
STAGE LEVELS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. AREAS
THAT HAVE BEEN FLOODED DUE TO THE NEAR RECORD MISSISSIPPI RIVER
FLOODING WILL LIKELY CONTINUE TO EXPERIENCE FLOODED CONDITIONS FOR
THE NEXT SEVERAL DAYS...POSSIBLY FOR THE NEXT COUPLE OF WEEKS FOR
SOME LOCATIONS. SMALLER TRIBUTARIES OFF OF THE MAIN STEM
MISSISSIPPI RIVER MAY SEE RISES IF HEAVIER RAINFALL DOES FALL OVER
THE BASINS TODAY...AS RUNOFF WILL NOT BE ABLE TO ESCAPE THE
SMALLER RIVERS DUE TO CONTINUED BACK WATER FLOOD ISSUES ASSOCIATED
WITH THE MISSISSIPPI RIVER.

ARS

&&

AVIATION...

18Z TAF CYCLE

THUNDERSTORMS ARE DEVELOPING ACROSS EASTERN ARKANSAS AND WILL MOVE
ACROSS THE MIDSOUTH THIS AFTERNOON. THUNDERSTORMS WILL BE POSSIBLE
AT ALL SITES...WITH KJBR HAVING THE EARLIEST STORMS AND
KTUP HAVING THE LATEST. A FEW STORMS HAVE DEVELOPED ACROSS
CENTRAL MISSISSIPPI THAT WILL ALSO NEED TO BE WATCHED IN CASE THEY
ARRIVE AT TUPELO EARLIER THAN EXPECTED. THUNDERSTORMS WILL BRING GUSTY
WINDS...LOWER VISIBILITIES AND LOWER CEILINGS. A COLD FRONT WILL
MOVE THROUGH AFTER THE STORMS...CAUSING WINDS TO VEER FROM
SOUTHWEST TO WEST NORTHWEST. WINDS WILL BEGIN TO WEAKEN LATER
THIS EVENING. CEILINGS WILL REMAIN MVFR AFTER STORMS AND COLD
FRONT...HOWEVER LOW CLOUDS AND FOG ARE EXPECTED TO MOVE IN AFTER
MIDNIGHT TONIGHT AND LAST THROUGH MOST OF THE EARLY MORNING HOURS.
KMEM WILL REMAIN IN MVFR CONDITIONS...HOWEVER IFR CONDITIONS ARE
POSSIBLE BUT WAS NOT CONFIDENT ENOUGH TO PUT INTO THE KMEM TAF
JUST YET. KMKL...KTUP...AND KJBR ARE EXPECTED TO SEE IFR
CONDITIONS. CLOUDS WILL BEGIN TO LIFT SLIGHTLY AFTER SUNRISE
TOMORROW BUT STILL REMAIN MVFR THROUGH THE REST OF THE TAF CYCLE.

RRH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  58  69  51  65 /  40  20  10  10
MKL  57  67  48  63 /  60  30  10  20
JBR  57  68  48  64 /  30  20  10  20
TUP  57  71  52  68 /  70  20  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 13, 5:04 AM CDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
504 AM CDT FRI MAY 13 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
504 AM CDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE MID SOUTH
TODAY. THE PRIMARY SEVERE WEATHER RISKS WILL BE LARGE HAIL AND
DAMAGING WINDS. THERE MAY ALSO BE SOME ISOLATED FLASH FLOODING IN
AREAS WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREAS.

HISTORIC RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH
LEVEES BEING STRESSED AT SOME LOCATIONS. BACKWATER FLOODING ALONG
TRIBUTARIES TO THE MISSISSIPPI RIVER REMAIN OF SERIOUS CONCERN.
OTHER AREA RIVERS ARE ALSO IN MODERATE OR MAJOR FLOOD. PLEASE
REMAIN UPDATED WITH THE LATEST FLOOD WARNINGS AND FOLLOW ANY EVACUATION
ORDERS ISSUED BY YOUR LOCAL EMERGENCY MANAGEMENT AGENCY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SIGNIFICANT RIVER FLOODING WILL CONTINUE ALONG MANY AREA
RIVERS...INCLUDING PERSISTENT MAJOR FLOODING ALONG THE MISSISSIPPI RIVER.
BACKWATER FLOODING ALONG TRIBUTARIES TO THE MISSISSIPPI RIVER WILL
REMAIN OF SERIOUS CONCERN.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW
ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL
LIKELY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE WEATHER OR NEW
FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS.

JLH

In the hours before

Special weather statement, May 13, 12:27 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1227 PM CDT FRI MAY 13 2011

ARZ027-035-048-131800-
CROSS AR-ST. FRANCIS AR-POINSETT AR-
1227 PM CDT FRI MAY 13 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 100 PM CDT FOR...

  CROSS COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS...
  NORTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES SOUTH OF FAIR OAKS AT 1227 PM CDT...
MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CROSS...POINSETT AND ST. FRANCIS COUNTIES...INCLUDING
LOCATIONS NEAR HARRISBURG...PARKIN...VILLAGE CREEK STATE PARK AND
WYNNE...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3559 9105 3564 9056 3509 9053 3504 9105
TIME...MOT...LOC 1727Z 251DEG 26KT 3516 9099
Local storm report, May 13, 1:21 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
121 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             7 NE DALTON             36.49N 91.06W
05/13/2011  E1.75 INCH       RANDOLPH           AR   LAW ENFORCEMENT

&&

CCD
Special weather statement, May 13, 2:17 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
217 PM CDT FRI MAY 13 2011

ARZ008-009-017-018-MOZ113-131945-
CLAY AR-RANDOLPH AR-GREENE AR-LAWRENCE AR-DUNKLIN MO-
217 PM CDT FRI MAY 13 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 PM CDT FOR...

  CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHERN GREENE COUNTY IN EASTERN ARKANSAS...
  EAST CENTRAL LAWRENCE COUNTY IN EASTERN ARKANSAS...
  EASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER DELAPLAINE AT 217 PM CDT...MOVING
NORTHEAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CLAY...DUNKLIN...GREENE...LAWRENCE AND RANDOLPH COUNTIES...
INCLUDING LOCATIONS NEAR CAMPBELL...CHALK BLUFF NATURAL AREA...
CORNING...MALDEN...MARMADUKE...PIGGOTT...POCAHONTAS...RECTOR AND
WALNUT RIDGE...SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3636 8997 3615 9027 3604 9114 3648 9084
      3650 9077 3651 9023 3654 9022 3655 9020
      3660 9020 3663 9016 3663 8996
TIME...MOT...LOC 1917Z 236DEG 24KT 3623 9069
Local storm report, May 13, 2:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
257 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FUNNEL CLOUD     2 SW JENNETTE           35.14N 90.44W
05/13/2011                   ST. FRANCIS        AR   PUBLIC

            2 SEPARATE 18 WHEELER TRUCK DRIVERS REPORTED A FUNNEL
            CLOUD ALONG I-40 BETWEEN MILE MARKERS 260 AND 265.

&&

RRH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 11:00 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph45 min
May 13, 1:19 AM CDTSevere Thunderstorm WarningMEGCross, St. Francis41 min
May 13, 1:26 AM CDTSevere Thunderstorm WarningMEGLee, Phillips, St. Francis34 min
May 13, 2:15 AM CDTSevere Thunderstorm WarningMEGLee, Phillips45 min
May 13, 2:27 AM CDTSevere Thunderstorm WarningMEGLee, St. Francis48 min
May 13, 4:30 AM CDTFlash Flood WarningMEGLee, St. Francis2 hr
May 13, 12:25 PM CDTSevere Thunderstorm WarningMEGRandolph50 min
May 13, 12:27 PM CDTSpecial Weather StatementMEGCross, Poinsett33 min
May 13, 12:39 PM CDTSevere Thunderstorm WarningMEGCross, Poinsett51 min
May 13, 12:44 PM CDTSevere Thunderstorm WarningMEGCross, St. Francis46 min
May 13, 12:58 PM CDTSevere Thunderstorm WarningMEGLee, Phillips, St. Francis47 min
May 13, 1:00 PM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett45 min
May 13, 1:06 PM CDTSevere Thunderstorm WarningMEGClay, Randolph39 min
May 13, 1:23 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett52 min
May 13, 1:36 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi, Poinsett28 min
May 13, 1:37 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips, St. Francis53 min
May 13, 1:39 PM CDTSevere Thunderstorm WarningMEGClay, Randolph21 min
May 13, 2:08 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett52 min
May 13, 2:17 PM CDTSpecial Weather StatementMEGClay, Greene28 min
May 13, 2:19 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis41 min
May 13, 2:33 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi57 min
May 13, 2:38 PM CDTSevere Thunderstorm WarningMEGClay, Greene52 min
May 13, 2:46 PM CDTSevere Thunderstorm WarningMEGGibson, Obion, Weakley44 min
May 13, 3:13 PM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Tipton62 min
May 13, 3:56 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Haywood, Madison64 min
May 13, 4:11 PM CDTSevere Thunderstorm WarningMEGCrockett, Fayette, Hardeman, Haywood, Madison, Shelby and 1 more64 min
May 13, 4:26 PM CDTTornado WarningMEGCarroll, Crockett, Gibson, Madison34 min
May 13, 4:33 PM CDTSevere Thunderstorm WarningMEGCarroll, Henderson, Madison57 min
May 13, 4:35 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Madison40 min
May 13, 4:54 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley53 min
May 13, 5:21 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson37 min
May 13, 6:34 PM CDTTornado WarningMEGHardin41 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.